Facebook Pixel
EmpowHER Guest

Pain after a cortozone shot

By Anonymous November 18, 2010 - 8:03pm
Rate This

I'm 46, and I have Sickle Cell Anemia. My right hip has been hurtig for about two years off & on, I saw a Orthopedic (who says I also have Avascular Nucrosis, which is deteration of the bones) I saw my doctor last week, & he said the problem I was having is Tendonitis. He gave me a Cortozone shot. (That actually helped), however, I'm still having a LOT of pain from that. Is that normal? What can I do?
Thank you

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your question and welcome!

I am glad the cortisone shot helped you but am sorry the actual place where you got the shot still hurts. It sounds like he may have hit a nerve or a part of the muscle that's sensitive.

Are ice packs helpful? Does the location feel bruised or like a muscle tear?

Some shots do cause pain and take time to heal but a week is a fair amount of time which leads me to think there may be a chance that a muscle/tendon has been damaged.

Can you tell me where on the hip you got the shot? And have you called his office about it?
I hope to hear back from you soon!

November 19, 2010 - 1:34pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.